Econometrica: Oct 1961, Volume 29, Issue 4

The Covariance Matrices of Reduced-Form Coefficients and of Forecasts for a Structural Econometric Model

https://doi.org/0012-9682(196110)29:4<556:TCMORC>2.0.CO;2-S
p. 556-573

A. L. Nagar, A. S. Goldberger, H. S. Odeh

For a structural econometric model, we obtain formulas for the covariance matrix of the coefficients of the derived reduced-form system and for the covariance matrix of forecasts. A numerical illustration is provided.

Log In To View Full Content

Back